# SDR DALA2023022801502

- Difficulty date: January 1, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N102DN
- Make and model: Airbus A321-211
- Aircraft serial: 9485
- Aircraft time: 9,021 hours, 4,008 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 604884-14 SECTION II REQUIRED FOR DAMAGE TOLERANCE ANALYSIS. *SECTION II REQUIRED PRIOR TO 6 MONTHS FROM 01JAN23* ASSOCIATED ER/A 32-604884 ADDED FOR AC 1002. (LP# 2563580)
